EPrints@IIT Delhi >
Faculty Research Publicatons  >
Atmospheric Sciences [CAS] >

Please use this identifier to cite or link to this item: http://eprint.iitd.ac.in/handle/2074/1489

Title: Application of the multiquadric method for numerical solution of elliptic partial differential equations
Authors: Sharan, Maithili
Kansa, E J
Gupta, Suman
Keywords: multiquadric (MQ) approximation
biharmonic equations
curved boundary
Issue Date: 1997
Citation: Applied Mathematics and Computation, 84(2-3), 275-302
Abstract: We have used the multiquadric (MQ) approximation scheme for the solution of elliptic partial differential equations with Dirichlet and/or Neumann boundary conditions. The scheme has the advantage of using the data points in arbitrary locations with an arbitrary ordering. Two-dimensional Laplace, Poisson, and biharmonic equations describing the various physical processes have been taken as the test examples. The agreement is found to be very good between the computed and exact solutions. The method also provides an excellent approximation with a curved boundary.
URI: http://eprint.iitd.ac.in/dspace/handle/2074/1489
Appears in Collections:Atmospheric Sciences [CAS]

Files in This Item:

File Description SizeFormat
sharanapp1997.pdf142.6 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback